# SDR DALA2017090606667

- Difficulty date: September 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Dented
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON THE UPPER & LOWER SURFACE SKIN OF THE LT ELEVATOR CONTROL TAB,  AND THE ELEVATOR ANTI-FLOAT TAB. THE TAB SKIN WAS REPAIRED IAW SRM 55-04, PAR 3.
